The weighted BMO condition and a constructive description of classes of analytic functions satisfying this condition.
Georgian mathematical journal, Tome 3 (1996) no. 3, pp. 217-232 Cet article a éte moissonné depuis la source European Digital Mathematics Library

Voir la notice de l'article

Keywords: weighted local polynomial approximation, quasiconformal boundaries, BMO condition
@article{GMJ_1996__3_3_47525,
     author = {Chikvinidze, L.},
     title = {The weighted {BMO} condition and a constructive description of classes of analytic functions satisfying this condition.},
     journal = {Georgian mathematical journal},
     pages = {217--232},
     year = {1996},
     volume = {3},
     number = {3},
     zbl = {0849.30029},
     language = {en},
     url = {http://geodesic.mathdoc.fr/item/GMJ_1996__3_3_47525/}
}
TY  - JOUR
AU  - Chikvinidze, L.
TI  - The weighted BMO condition and a constructive description of classes of analytic functions satisfying this condition.
JO  - Georgian mathematical journal
PY  - 1996
SP  - 217
EP  - 232
VL  - 3
IS  - 3
UR  - http://geodesic.mathdoc.fr/item/GMJ_1996__3_3_47525/
LA  - en
ID  - GMJ_1996__3_3_47525
ER  - 
%0 Journal Article
%A Chikvinidze, L.
%T The weighted BMO condition and a constructive description of classes of analytic functions satisfying this condition.
%J Georgian mathematical journal
%D 1996
%P 217-232
%V 3
%N 3
%U http://geodesic.mathdoc.fr/item/GMJ_1996__3_3_47525/
%G en
%F GMJ_1996__3_3_47525
Chikvinidze, L. The weighted BMO condition and a constructive description of classes of analytic functions satisfying this condition.. Georgian mathematical journal, Tome 3 (1996) no. 3, pp. 217-232. http://geodesic.mathdoc.fr/item/GMJ_1996__3_3_47525/